# SDR SIMA20170915002

- Difficulty date: September 15, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,154 hours, 27,665 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 14524109001
- Condition: Cracked
- Location: Frame 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FITTING BETWEEN FRAMES 18 AND 19, STRINGER 3L CRACKED.  REMOVED AND REPLACED THE FITTING.  IAW SRM 51-40-02.
